Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Pristiq help ihatedrugs

Posted by Vincent_QC on May 15, 2009, at 8:56:48

In reply to Pristiq help, posted by ihatedrugs on May 10, 2009, at 15:30:51

> Hi
> I started taking Pristiq about 5 weeks ago and though in the beginning thought it was working, now I seem to be spiraling down again. I have read somewhere in this forum that Pristiq may take up to 8 weeks to work. Does anyone here have any experience with this med? I really had high hopes and it is so debilitating emotionally when you begin to sense that this is going to be just another med going in the dump box.
> I am so tired and disillusioned by this entire neverending process. Why do we have to suffer so much?
> I feel like giving up. It is all just so unfair.
>
> ...Sorry for the rant.
>

Hi ihatedrugs ;-)
I'm on day 3 of the Pristiq... What I can say for now is that i'm very sensible to meds and their side-effects... and what surprise me the most, is that it's the first AD I try who don't produce on me a single side-effect. I take my 50mg pill in the morning and forget it...

I heard that's he had lower results as an AD's, compare with the other ones...but I think it's related to each person, metabolism and things like that.

I was on the Effexor-XR 2 times before and had tons of side-effects, increase anxiety and worse social phobia than ever... it was getting so much nervous that I was taking more and more benzo drugs with it...

Strangely, the Pristiq is the active metabolite of the Effexor-XR... so why I don't feel any side-effect with the Pristiq? The only explanation I can give is that everyone absorbs and metabolizes a drug in different ways... I think the fact that the Pristiq only contain the active metabolite of the Effexor-XR make it more easy to absorb by the system... and the body don't have to metabolized the drug 2 times...and you encounter the differents side-effects of the others metabolites of the Effexor-Xr...

I see it as a kind of Celexa VS Lexapro ... Some people will improve on the Celexa and others will find it not good at all...and some peoples will only improve on the Lexapro and don't feel any improve on the Celexa...that's weird... I had no reaction on the Celexa at a high dose, exception of a huge weight gain and I had the worst time of my life on the Lexapro last fall... had to get an augmentation med to help me with the fatigue and the lack of motivation and interest (Ritalin + Wellbutrin-SR)... that's cocktail didnt work at all and I ending quit cold turkey all the three drugs at the same time, with a beautifull weight gain of 30-35 pounds and a worse than ever SAD, GAD and depression problem...

So don't give up... Pristiq can be a good AD choice for you...

Personnaly , I find it harmless... so I hope it will work... i'm use to over-react on new meds... but this time I cant told anything except that I dont feel anything different...

Ho by the way, what is your dosage? I'm on 50mg... but I know you can go to 100mg... but the more higher you go and the more side-effects you will have...studies from the pharmaceutical compagny who produce that med show a good improve and less side-effects on the 50-100mg group...200-300mg had poor results and more side-effects(strange no) and the 400mg group had good improve and less side-effects than the 200-300mg groups!!! I don't understand why they obtain such strange results...they explain that in the 200-300mg group, they had more different ethnies in that 2 groups...

I wish you good luck !!!

Take care of you!

Vincent ;-)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Vincent_QC thread:895050
URL: http://www.dr-bob.org/babble/20090515/msgs/895919.html